Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 2542
Article:
Using Value-Based Potentials for Making Approximate Inference on Probabilistic Graphical Models
Authors:
by
Pedro Bonilla-Nadal, Andrés Cano, Manuel Gómez-Olmedo, SerafÃn Moral and Ofelia Paula Retamero
Link:
https://www.mdpi.com/2227-7390/10/14/2542
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.